Alert archive / Texas / Flash Flood Warnings in 2023

Flash Flood Warning 62, NWS Midland/Odessa, TX

September 16, 20235 counties in Texas

NWS Midland/Odessa, TX issued this flash flood warning at Sep 16, 2023, 5:34 AM CDT for 5 counties in Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 16, 2023, 5:34 AM CDT (10:34 UTC)
Expired
Sep 16, 2023, 8:45 AM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

Counties Borden County, TX, Glasscock County, TX, Howard County, TX, Mitchell County, TX, Scurry County, TX

The radar

The Midland/Odessa radar (KMAF), 102 km from the middle of the area, began a volume at 10:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 16, 5:35 AM CDTFLASH FLOOD1 Ssw Colorado City, TXReport from mPING: Street/road flooding; Street/road closed; Vehicles stranded.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 10.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2023-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1339 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2023-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1339 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1473 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

403 
WGUS54 KMAF 161034
FFWMAF
TXC033-173-227-335-415-161345-
/O.NEW.KMAF.FF.W.0062.230916T1034Z-230916T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
534 AM CDT Sat Sep 16 2023

The National Weather Service in Midland/Odessa has issued a

* Flash Flood Warning for...
  Southeastern Borden County in western Texas...
  Northeastern Glasscock County in western Texas...
  Eastern Howard County in western Texas...
  Mitchell County in western Texas...
  Southern Scurry County in western Texas...

* Until 845 AM CDT.

* At 534 AM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Up to 1 
  inch of rain has fallen. Additional rainfall amounts of 1 to 2 
  inches are possible in the warned area. Flash flooding is ongoing 
  or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Big Spring, Colorado City, Garden City, Coahoma, Loraine, Forsan, 
  Lake Colorado City State Park, Lake Colorado City, Sand Springs, 
  Champion Creek Reservoir, Colorado City Airport, Inadale, 
  Westbrook, Cuthbert, Vincent, Buford and Big Spring Country Club.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3255 10132 3254 10066 3209 10067 3209 10126
      3184 10127 3179 10159

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Rick Hluchan
1 follow-up statement
135 
WGUS74 KMAF 161108
FFSMAF

Flash Flood Statement
National Weather Service Midland/Odessa TX
608 AM CDT Sat Sep 16 2023

TXC033-173-227-335-415-161345-
/O.CON.KMAF.FF.W.0062.000000T0000Z-230916T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Borden TX-Glasscock TX-Howard TX-Mitchell TX-Scurry TX-
608 AM CDT Sat Sep 16 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM CDT THIS 
MORNING FOR SOUTHEASTERN BORDEN, NORTHEASTERN GLASSCOCK, EASTERN 
HOWARD, MITCHELL AND SOUTHERN SCURRY COUNTIES...

At 608 AM CDT, the public reported flash flooding across the warned 
area. Between 1.5 and 2 inches of rain have fallen. Additional 
rainfall amounts up to 1 inch are possible in the warned area.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Public reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Big Spring, Colorado City, Garden City, Coahoma, Loraine, Forsan, 
  Lake Colorado City State Park, Lake Colorado City, Sand Springs, 
  Champion Creek Reservoir, Colorado City Airport, Inadale, 
  Westbrook, Cuthbert, Vincent, Buford and Big Spring Country Club.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3255 10132 3254 10066 3209 10067 3209 10126
      3184 10127 3179 10159

FLASH FLOOD...OBSERVED

$$

Rick Hluchan

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 16, 2:43 AM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Sep 16, 2:43 AM CDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
243 AM CDT Sat Sep 16 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today through Sunday afternoon)
Issued at 239 AM CDT Sat Sep 16 2023

A complex of thunderstorms is currently developing along a cold
front across eastern New Mexico and the Texas Panhandle early this
morning. This complex will slowly sag south into our area overnight
and early this morning. Severe weather remains possible with this
complex, mainly in the form of marginally large hail and damaging
winds. These thunderstorms will likely weaken as they continue into
the Trans Pecos and Big Bend region before exiting the area. Cooler
weather is expected behind the cold front with temperatures
remaining in the 80s for the majority of locations. Afternoon
thunderstorms will once again be possible but the relatively drier
and more stable airmass behind the cold front keeps coverage more
isolated. The best chance of any thunderstorms is expected across
the favored higher elevations. Clearing skies and cooler
temperatures can be expected Sunday. Rain chances look very slim as
surface high pressure pushes into the southern Great Plains. It
should be a very pleasant day to end the weekend.

&&

.LONG TERM...
(Sunday night through Friday)
Issued at 239 AM CDT Sat Sep 16 2023

Return flow and increasing mid level ridging will start a warming
and drying trend early next week. Temperatures by Monday will soar
back above normal with highs in the 80s to near 90 degrees. The
building ridge will suppress most convection through midweek
minus some isolated storms in the higher terrain. The ridge axis
centers over the region midweek as does mid level thermal ridging.
Temperatures will respond with highs back into the mid and even
upper 90s. The ridge looks to break down late in the week into the
weekend, but above normal temperatures will likely continue
through the extended.

&&

.AVIATION...
(06Z TAFS)
Issued at 1207 AM CDT Sat Sep 16 2023

Winds are largely easterly to southeasterly currently. A complex
of thunderstorms is developing north of the region along a cold
front. The best change of impacts to any terminals with these
thunderstorms will be at HOB, INK, MAF and FST but timing remains
a bit uncertain. Behind the cold front all TAF sites become
northeasterly and should remain that way through the remainder of
the TAF period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               80  63  84  63 /  90  20  20  10
Carlsbad                 82  63  84  61 /  40  30  20  10
Dryden                   85  67  85  66 /  60  50  40  20
Fort Stockton            82  64  84  63 /  70  40  40  10
Guadalupe Pass           75  60  77  61 /  30  20  20  10
Hobbs                    78  60  81  61 /  50  20  20  10
Marfa                    81  58  82  57 /  60  30  40  10
Midland Intl Airport     80  64  83  64 /  90  20  20  10
Odessa                   81  65  84  65 /  80  20  30  10
Wink                     84  65  86  65 /  70  30  30  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...None.
&&

SHORT TERM...91
LONG TERM....29
AVIATION...91
Hazardous weather outlook, Sep 16, 2:32 AM CDT, 3 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
232 AM CDT Sat Sep 16 2023

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-170745-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
232 AM CDT Sat Sep 16 2023 /132 AM MDT Sat Sep 16 2023/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...Today and tonight.

Numerous thunderstorms, some possibly severe, will impact much of
West Texas through this morning. Damaging wind gusts in excess of 60
mph, hail to the size of quarters, and frequent lightning strikes
can be expected. There is also a slight (20-30 percent) chance of
flash flooding with the strongest thunderstorms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

In the hours before

Special weather statement, Sep 16, 3:25 AM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
325 AM CDT Sat Sep 16 2023

TXZ045-046-050-051-160915-
Martin TX-Dawson TX-Andrews TX-Gaines TX-
325 AM CDT Sat Sep 16 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ANDREWS...EASTERN
GAINES...NORTHWESTERN MARTIN AND WESTERN DAWSON COUNTIES THROUGH 415
AM CDT...

At 325 AM CDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Seminole, moving southeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lamesa, Seminole, Seagraves, Seagraves Airport, Gaines County
Airport, Welch, Lamesa Municipal Airport, Loop, Punkin Center,
Arvana, McKenzie Lake, and Gaines County Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3232 10230 3269 10279 3296 10257 3296 10176
TIME...MOT...LOC 0825Z 306DEG 23KT 3272 10245

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

91
Special weather statement, Sep 16, 3:40 AM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
340 AM CDT Sat Sep 16 2023

TXZ046>048-160930-
Dawson TX-Scurry TX-Borden TX-
340 AM CDT Sat Sep 16 2023

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN SCURRY...BORDEN AND
EASTERN DAWSON COUNTIES THROUGH 430 AM CDT...

At 340 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Grassland to near Lamesa Municipal
Airport. Movement was southeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lamesa, Gail, Fluvanna, Lamesa Municipal Airport, Los Ybanez, and
Key.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3252 10139 3252 10145 3267 10201 3296 10172
      3297 10100
TIME...MOT...LOC 0840Z 305DEG 11KT 3309 10152 3278 10182

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

91
Special weather statement, Sep 16, 4:22 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
422 AM CDT Sat Sep 16 2023

TXZ046-047-050>052-161000-
Martin TX-Dawson TX-Andrews TX-Howard TX-Borden TX-
422 AM CDT Sat Sep 16 2023

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN ANDREWS...
SOUTHEASTERN GAINES...SOUTHWESTERN BORDEN...WESTERN HOWARD...MARTIN
AND SOUTHERN DAWSON COUNTIES THROUGH 500 AM CDT...

At 421 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Lamesa to 15 miles west of
Lenorah. Movement was southeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Big Spring, Lamesa, Ackerly, Stanton, Lomax, Lenorah, Luther, Lamesa
Municipal Airport, Los Ybanez, Tarzan, Sparenberg, Patricia, Tenmile,
Knott, Vealmoor, Stanton Municipal Aiport, Key, Klondike, and Big
Spring McMahon-Wrinkle Airpark.

This includes Interstate 20 between mile markers 154 and 178.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3209 10163 3209 10179 3241 10241 3253 10224
      3252 10221 3256 10220 3281 10184 3251 10127
TIME...MOT...LOC 0921Z 304DEG 35KT 3264 10191 3235 10214

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

91
Special weather statement, Sep 16, 4:27 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
427 AM CDT Sat Sep 16 2023

NMZ033-034-TXZ045-050-161015-
Southern Lea County NM-Central Lea County NM-Andrews TX-Gaines TX-
427 AM CDT Sat Sep 16 2023

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL LEA...WESTERN
ANDREWS AND SOUTHERN GAINES COUNTIES THROUGH 515 AM CDT/415 AM
MDT/...

At 427 AM CDT/327 AM MDT/, Doppler radar was tracking a strong
thunderstorm 8 miles southeast of Nadine, or 8 miles northeast of
Eunice, moving southeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Andrews, Eunice, Nadine, Florey, Frankel City, and Andrews County
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3242 10324 3268 10309 3261 10235 3209 10264
TIME...MOT...LOC 0927Z 296DEG 28KT 3252 10304

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

91
Local storm report, Sep 16, 4:49 AM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
449 AM CDT Sat Sep 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 AM     Tstm Wnd Gst     2 ESE Gail              32.76N 101.41W
09/16/2023  M71 MPH          Borden             TX   Mesonet

            Mesonet station 26 Gail 2SE.

&&
Special weather statement, Sep 16, 5:21 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
521 AM CDT Sat Sep 16 2023

TXZ051>053-062-063-070-161100-
Mitchell TX-Midland TX-Martin TX-Reagan TX-Glasscock TX-Howard TX-
521 AM CDT Sat Sep 16 2023

...STRONG THUNDERSTORMS WILL IMPACT GLASSCOCK...MITCHELL...
NORTHEASTERN MIDLAND...NORTHEASTERN REAGAN...SOUTHERN HOWARD AND
SOUTHEASTERN MARTIN COUNTIES THROUGH 600 AM CDT...

At 521 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Lake Colorado City State Park to 11 miles south
of Lomax. Movement was southeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Big Spring, Greenwood, Garden City, Stanton, Coahoma, Forsan, Sand
Springs, Lomax, Lake Colorado City, Lake Colorado City State Park,
Champion Creek Reservoir, Westbrook, Big Spring Country Club, Big
Spring McMahon-Wrinkle Airpark, and Elbow.

This includes Interstate 20 between mile markers 147 and 210.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3209 10126 3160 10127 3208 10198 3248 10116
      3224 10066 3209 10067
TIME...MOT...LOC 1021Z 300DEG 41KT 3232 10093 3195 10169

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

91

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 7:36 PM CDTSpecial Weather StatementMAFBrewster39 min
Sep 15, 7:43 PM CDTSevere Thunderstorm WarningMAFCulberson, Jeff Davis, Reeves62 min
Sep 15, 8:00 PM CDTSpecial Weather StatementMAFTerrell45 min
Sep 15, 8:44 PM CDTSevere Thunderstorm WarningMAFCulberson, Reeves61 min
Sep 16, 1:28 AM CDTSpecial Weather StatementMAFYoakum47 min
Sep 16, 2:15 AM CDTSpecial Weather StatementMAFGaines45 min
Sep 16, 2:26 AM CDTSevere Thunderstorm WarningMAFGaines64 min
Sep 16, 3:22 AM CDTFlash Flood WarningMAFGaines3 hr
Sep 16, 3:25 AM CDTSpecial Weather StatementMAFDawson, Gaines50 min
Sep 16, 3:40 AM CDTFlash Flood WarningMAFBorden, Dawson, Gaines3 hr
Sep 16, 3:40 AM CDTSpecial Weather StatementMAFBorden50 min
Sep 16, 3:43 AM CDTSevere Thunderstorm WarningMAFGaines47 min
Sep 16, 3:52 AM CDTSevere Thunderstorm WarningMAFBorden, Scurry38 min
Sep 16, 4:22 AM CDTSpecial Weather StatementMAFMartin38 min
Sep 16, 4:26 AM CDTSevere Thunderstorm Warning Considerable damage threatMAFBorden, Howard, Mitchell, Scurry64 min
Sep 16, 4:27 AM CDTSpecial Weather StatementMAFAndrews48 min
Sep 16, 4:44 AM CDTFlash Flood WarningMAFBorden, Scurry3 hr
Sep 16, 5:21 AM CDTSpecial Weather StatementMAFGlasscock, Howard, Mitchell39 min
Sep 16, 5:24 AM CDTSevere Thunderstorm Warning Considerable damage threatMAFMitchell, Scurry51 min
Sep 16, 5:26 AM CDTSevere Thunderstorm Warning Considerable damage threatMAFGlasscock, Howard, Mitchell, Reagan49 min
Sep 16, 6:00 AM CDTSpecial Weather StatementMAFEctor45 min
Sep 16, 6:23 AM CDTFlash Flood WarningMAFEctor, Midland3 hr
Sep 16, 12:33 PM CDTSpecial Weather StatementMAFBrewster27 min

Nearby

Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.